# SDR CALA2019100501690

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 37,561 hours, 13,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A824025
- Condition: Dented
- Location: Bs 362-370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT JUST AFT OF DOOR 1 L. DENT LOCATION STATION 362-370 ABOVE STRINGER 18L , DENT MEASURES 8.5"X4.75" X .250" DEPTH MAX. DENT LOCATION INCORPORATES DAMAGE TO STR 18L APPROX DENT DEPTH AT STR 18L IS .180". DENT WAS CAUSED BY JET WAY CONTACT. DENT IS BEYOND ALLOWABLE LIMITS OF SRM 53-00-03 ALLOWABLE DAMAGE 1 AND SRM 53-00-01 ALLOWABLE DAMAGE 1. OF STA 360 AND 10.5"FWD OF STA 380. THE DAMAGE INCOMPASSES STR 18L AND IT DEFORMED BY .019"D. MAPPING PICTURES HAVE BEEN SENT TO ESC-IAH ACP''ED MAPPING OF DENT. DENT IS 7.25"W, 6.75"H, .105"D. 1.57"AFT ACP AVO#ESC190918-0425-1A THROUGH STEP A.5. E. CUTOUT AS OF NOW IS 120MM TOP TO BOTTOM, CENTERED VERTICLY ABOUT THE INTERCOSTAL FASTENERS. THE FWD EDGE OF THE CUTOUT IS 80MM AFT OF THE FWD EDGE OF THE SKIN AND THE CUTOUT IS 90MM FWD TO AFT. 20 INCHES FROM CUTOUT TO NEAREST DOOR CUTOUT. PERFORMED HFEC INSPECTION OF DAMAGE CUTOUT PER AVO#ESC190918-0425-1A STEP A. 6. ONLY. IAW NTM 6 51-00-00 PROC 23.  NO DEFECTS NOTED.  INSP FINK QC94604. HE CUTOUT AREA AS PREVIOUSLY STATED. 25-1A, DAMAGE REMOVAL, STEP A(5)F. INSPECT HAS ACP THE HFEC OF T SENT DETAILED MAPOUT TO ESCIAH AS REQUESTED PER AVO ESC190918-04 PERFORMED AN INSURANCE CUT STEP 6A PER AVO # ESC190918-0425-1A PERFORMED HFEC INSPECTION OF SKIN AND EXPOSED STR HOLES AND C/S PER AVO#ESC190918-0425-1A STEPS A. 7 AND 8.  IAW NTM''S 6 51-00-00 PROC 16 AND 6 53-30-00 PROC 4.  NO DEFECTS NOTED.  INSP COMMON TO SKIN AND 7 HOLES EXPOSED COMMON TO STR.  ONLY. FINK QC94604.  NOTE:  ACCOMPLISHED TH
